Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



An integral representation of a normal functional on a von Neumann algebra

Author: Herbert Halpern
Journal: Trans. Amer. Math. Soc. 125 (1966), 32-46
MSC: Primary 46.65
MathSciNet review: 0198266
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • Jacques Dixmier, Les algèbres d’opérateurs dans l’espace hilbertien (Algèbres de von Neumann), Cahiers Scientifiques, Fasc. XXV, Gauthier-Villars, Paris, 1957 (French). MR 0094722
  • James Glimm, A Stone-Weierstrass theorem for $C^{\ast } $-algebras, Ann. of Math. (2) 72 (1960), 216–244. MR 116210, DOI
  • ---, Type I ${C^ \ast }$-algebras, Ann. of Math. 74 (1961), 572-612.
  • M. A. Naĭmark, Normed rings, Gosudarstv. Izdat. Tehn.-Teor. Lit., Moscow, 1956 (Russian). MR 0090786
  • Charles E. Rickart, General theory of Banach algebras, The University Series in Higher Mathematics, D. van Nostrand Co., Inc., Princeton, N.J.-Toronto-London-New York, 1960. MR 0115101
  • J. Taylor, Tomita decomposition of rings of operators, Manuscript.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.65

Retrieve articles in all journals with MSC: 46.65

Additional Information

Article copyright: © Copyright 1966 American Mathematical Society